Vol. 51, No. 1, 1974

Download this article
Download this article. For screen
For printing
Recent Issues
Vol. 329: 1  2
Vol. 328: 1  2
Vol. 327: 1  2
Vol. 326: 1  2
Vol. 325: 1  2
Vol. 324: 1  2
Vol. 323: 1  2
Vol. 322: 1  2
Online Archive
The Journal
About the journal
Ethics and policies
Peer-review process
Submission guidelines
Submission form
Editorial board
ISSN: 1945-5844 (e-only)
ISSN: 0030-8730 (print)
Special Issues
Author index
To appear
Other MSP journals
The multiplier algebra of a convolution measure algebra

Kari Ylinen

Vol. 51 (1974), No. 1, 327–337

In this paper the structure theory of convolution measure algebras due to J. L. Taylor is used in studying the multiplier algebra M(A) of a commutative semi-simple convolution measure algebra A. A criterion is given for the embeddability of M(A) in the measure algebra M(S) on the structure semigroup S of A, and the relationship between the structure semigroups of A and M(A) is investigated in case M(A) is also a convolution measure algebra and S has an identity.

Mathematical Subject Classification 2000
Primary: 43A10
Received: 8 November 1972
Revised: 18 June 1973
Published: 1 March 1974
Kari Ylinen